I have chronic COPD and about 3-4 weeks ago I had pneumonia. Was given prednisone 60 mg in the urgent care center and a bag of Levaquin via vein. Was sent home with prednisone 60 mg per day for 5 days and Levaquin 750 mg per day for 4 days. Well for the last two weeks my ears have been clogged up and driving me just nuts. I can not stand putting anything in my ears, so what can I do?
To the best of my knowledge “clogged-up” (I assume painless) ears is not a side effect of either prednisone or Levaquin. I suspect that your “clogged-up” ears has nothing to do with your COPD, the pneumonia or medications. Your best bet would be to have your ears examined and, whatever you choose to do, do not put anything in your ears. If by chance you also have a stuffy nose, this could be accompanied by fluid accumulation behind the ear drums that could give a clogged feeling, and both nose and ears might become unclogged by the use of a decongestant.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.